# SDR ASOA201101943

- Difficulty date: October 11, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- Aircraft time: 32,371 hours, 29,043 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 860D10018
- Part serial: 622
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL MESSAGE IN FLIGHT GOING FROM 0 TO 8 DEGREES.  EMERGENCY DECLARED AS A PRECAUTION.   R & R FECU IAW AMM 27-51-05. OPS CHECKED GOOD.
